# SDR DALA2017072605806

- Difficulty date: July 25, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cover
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED METALLIC COVER JUST ABOVE FLOOR PANELS, STA 110 AT COCKPIT.  REPAIRED IAW SRM 53-00-01.
